# SDR DJFA2004008

- Difficulty date: May 26, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N867CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258067
- Aircraft time: 11,845 hours, 9,911 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE WING, AFTER LEADING EDGES WERE REMOVED, CORROSION WAS FOUND ON THE WING SKIN SURFACES WHERE THE LEADING EDGES FIT ON.  RAYTHEON AIRCRAFT WAS NOTIFIED AND A FIELD REPAIR FOR REMOVING THE CORROSION WAS APPROVED.  ALL CORROSION WAS CLEANED AND SURFACES INSPECTED AND PRIMED.
